# SDR SIMA200529701

- Difficulty date: October 19, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT OMEGA BEAM AT FRAME 25 WAS FOUND CORRODED.  PERFORMED A CUTOUT OF THE OMEGA BEAM TO REMOVE THE CORROSION.  FABRICATED A FILLER, DOUBLER AND SHIMS.  REPAIR DONE IAW EMB 145 SRM, SRM EMB-145/1142 REV 30, CHAPTER 53-00-10, FIG 201.  (M)
